STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5530-G-509 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Injury (2348)
| Date of Event |
03/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon cr fem comp #6 r-cem; cat# 5510f602; lot# d2p3e.Triathlon prim cem fxd bplt #5; cat# 5520b500; lot# elt2n.Triathlon asymmetric x3 patella; cat# 5551-g-350; lot# vh2n.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device evaluated by manufacturer? device not returned.
Event or Problem Description
It was reported that the patient's right knee was revised.As reported by rep: "removed femoral component, tibial baseplate, tibial insert, and patella [femoral component, baseplate, and patella implanted (b)(6) 2018.Liner was implanted/ revised (b)(6) 2019].Washed out the cavity and implanted an antibiotic cement spacer¿no other information is available".Rep confirmed reason for revision was possible infection.